question-icon

How can missed dose of Meprate be compensated?

default
Posted on Wed, 12 Mar 2014
Question: i was prescribed Meprate 10 for 5 days by my gynec. But i missed i tab in this 5 days.So how to compensate that?should i start a fresh course or continue with the same. Kindly advice
doctor
Answered by Dr. Kamalpreet Kaur (32 minutes later)
Brief Answer: You may continue the same... Detailed Answer: Hi XXXXXXX I am not sure of the reason why Meprate was prescribed to you. From your post I presume you been prescribed for withdrawal bleeding following abortion. If that is the case it does not matter if you have missed 1 tablet. You can continue the medicine as prescribed by the doctor. I suggest my patients to stop it after 5 days and wait for withdrawal bleeding , which might occur in a week's time. Hope this answers your question. If any other query, feel free to ask. I will be happy to help. Thank you...
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Kamalpreet Kaur (1 hour later)
Thank you doctor. I missed the tab on Second day morning . So my question was should i take medicines for remining 3 days then stop and wait for period or take a fresh 10 tablet and the wait. Kindly advice
doctor
Answered by Dr. Kamalpreet Kaur (22 minutes later)
Brief Answer: continue remaining medicine Detailed Answer: Dear XXXXXXX You may continue to take medicine for remaining 3 days continuously and then stop. No need to start with 10 tablets again. After this wait for withdrawl and no more medicine without the advise of your treating dr. Thanks. I hope I have answered your query. Anything else please write.
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Kamalpreet Kaur

OBGYN

Practicing since :1991

Answered : 559 Questions

premium_optimized

The User accepted the expert's answer

Share on
How can missed dose of Meprate be compensated?

Brief Answer: You may continue the same... Detailed Answer: Hi XXXXXXX I am not sure of the reason why Meprate was prescribed to you. From your post I presume you been prescribed for withdrawal bleeding following abortion. If that is the case it does not matter if you have missed 1 tablet. You can continue the medicine as prescribed by the doctor. I suggest my patients to stop it after 5 days and wait for withdrawal bleeding , which might occur in a week's time. Hope this answers your question. If any other query, feel free to ask. I will be happy to help. Thank you...